# SDR SIMA20140515003

- Difficulty date: May 15, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 27,994 hours, 23,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY LIGHTS 6, 7 & 8 ARE INOPERATIVE.  R & R NR 6 EMERGENCY LIGHT INVERTER IAW AMM 33-50-11.  OPERATIONS CHECKED GOOD.
